# SDR SWIA202401071129

- Difficulty date: November 29, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 41,652 hours, 41,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR SILL AT RBL 41.75 AND BETWEEN FS559.00 +16 TO FS559.00 +48 HAS SURFACE CORROSION ON TOP SURFACE.     (FILED CLOSED)     REPAIRED THE RH CABIN FLOOR SILL AT RBL 41.75 AND BETWEEN FS559.00 +16 TO FS559.00 +48 IN REFERENCE WITH REO 601R-53-51-696 REV "--" DATED: 2024-12-23. REF CHILD FOR EDDY CURRENT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  COMPLETED CORROSION FINDINGS REPORT.
